Jump to content

thatainthay

Member Since 10 Oct 2011
Offline Last Active Jul 01 2014 11:17 PM

Posts I've Made

In Topic: Ordered To Stop Accutane After 1 Month

23 May 2013 - 07:28 PM

Hey guys, thanks for the thoughts.

 

For Moonlight, it has been about 3-4 days since I stopped the medication.  I can safely say it was definitely Accutane, considering I feel about 20% better every day.  My breathing and swallowing are back to normal, my heartbeat I still notice in bed and a little twitching in the chest area, but every night I go to sleep it feels less noticable than the previous one.  I have been working on focusing more as well.

 

Of course, not to bring any negativity here, but I happened to see today in the mirror that I have two little things forming under the skin.  Nothing too big, but definitely the first stuff since before taking Accutane.  It has me a little frustrated today, but I'm gonna keep moving on. 

 

I have a follow-up with dermatologist in about 3 weeks to exhaust any other options.  He said the only drug he can see that I haven't used is Keflex, but he would most likely just cycle me on an old drug in hopes it works again now months or years later... which I have already tried (using same drug again) in the past with failure.

 

We shall see.


In Topic: Ordered To Stop Accutane After 1 Month

21 May 2013 - 11:11 PM

They did in test my thyroid, which from what I understand nothing came back abnormal.  I guess, looking back at my pre-Accutane life 1 month ago, some people could maybe say I am a little fidgety but nothing concerning, if I did have a low level anxiety already, it never has been a problem to myself or others around me.  I am guessing the drug somehow took that and just amplified it by 100, which created the other physical symptoms that were too much to bare.

 

I guess the only thing I can do now is look forward and try to stay positive.  Maybe I'll be lucky and the 1 month on 40mg will at least have done something for some period of time moving forward...  If not, I am wondering if I will just be forced to live with the reality of stubborn acne that leaves long-fading red marks (5+ years).  I think I really have been through everything else IE anti biotics, topicals, and natural methods/diets.

 

It's scary how much acne can tear down even the most confident of us and we wish for better so badly we do near anything.  Whenever I feel better, as in right now as I type this, I feel as if I should continue the drug and be strong and move forward to go through the course and that I can get over these hurdles.  Then, the second I struggle breathing or have a very serious physical symptom, the only thing in the world I can think about is stopping.

 

We really push ourselves to the limit for what the mirror shows us.

 

For any readers out there who went through Accutane without any serious sides, you are blessed and lucky!


In Topic: The Story Of My First Month On Accutane - Heart/swallowing Issues

17 May 2013 - 04:55 PM

Hey thanks so much for replying so fast, I appreciate your thoughts.

 

I agree about anxiety.  It can be almost like quicksand in a way, and create more physical symptoms as well as being overly-cautious so things such as the heart beat and breathing, so I have kept that in mind.

 

I took the pill earlier today (before reading your responses) when I was feeling calm.  I'm gonna try to relax today and tonight and see how I feel in the morning.  If this weekend still proves to have the same slow-swallowing sensation and noticeable heart beat, I'm definitely gonna stop taking the drug.

 

It feels so helpless with my 10 years of skin issues!  I waited so long to finally make the Accutane decision and was hoping it would be the end of this long chapter in life.  I can't imagine going back to where I was.  I will have to look into the Spiro if this doesn't play out well, I haven't taken it, I remember hearing about that drug and thought it was only for women, but I see that men are taking it as well.  A small part of me wants to try doing nothing if this fails, as in just washing my face, since I have been on topicals and other drugs for so many years I wonder how my face/body would react to a break.  I do know for some people that can turn out pretty bad though...

 

I'm gonna stay positive and hope for the best and update in a day or so...